MathSciNet Relay Station
MathSciNet bibliographic data
MR1247991 (95f:35164) 35L70 (35B40 35B65 35L05)
Shatah, Jalal; Struwe, Michael Regularity results for nonlinear wave equations. Ann. of Math. (2) 138 (1993), no. 3, 503–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement